MadMonk Posted December 3, 2009 Share Posted December 3, 2009 Hey 'boards, I have been on Pristiq for just over a year now, and it worked wonderfully for what it was prescribed for. I was getting panic attacks constantly, and decided to try something after dealing with it for five years became downright unbearable. Prior, I had tried Zoloft (for depression) and Paxil (for PTSD), and on both I felt like crap. Zoloft made me feel like I was at the end of a tunnel, everything was waaaay too colorful, and I just felt out of it. Paxil turned me into a disconnected zombie. However, over the past three months, I started realizing that the wonderful effects of Pristiq weren't so great anymore. I started feeling very depressed (which I had dealt with for years with just therapy after the Zoloft fiasco, but when I first adapted to Pristiq, I thought, "Wow! THIS is what it feels like to be not depressed? I dig it!" so I had gotten used to being a relatively happy person). On top of that, I gained some weight that I can't get off, the dematillomania has worsened, I've been feeling very anxious/emotional/irrational, and over the last two weeks, the damn panic attacks are back (thank goodness not as many, but the severity is there). Oh, and my short-term memory is shot, to the point that I can't even remember what the hell I have on my schedule for the day without looking. I have always been somewhat forgetful, but not to that extent. I talked to my doc (not a p-doc, not a gp, he's an OB/GYN and a family member and the best doc I know, and no insurance right now means no therapy OR p-doc), and he was surprised that the Pristiq stopped working with the severity that it did, but he said let's try Lexapro. So, I got a bunch of samples today. I don't know if I am ready to start the weaning off process with the Pristiq going into the holidays (also the busiest time of the year for the hubby's business and mine), but I have noticed a week-to-week decline in my ability to deal with stuff like a rational human, and dammnit, I need that back! Has anyone been through this particular switch, or have any words of wisdom for me? Thanks...all advice is most appreciated! -Monk Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.